# SDR DLL13952029

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 2100 · Air Conditioning System
- Part: Separator Bag
- Condition: Dirty
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, HAD HEAVY FUMES IN REAR HALF OF AICRAFT, HAD  WING AND ENGINE ANTI-ICE ON.  INSPECTED APU/ENG INLETS AND ACMS FOR OIL LEAKS, PERFORMED WING AND NOSE COWL ANTI-ICE TEST, COULD NOT DUPLICATE.  SUBSEQUENT FLIGHT HAD ODOR AGAIN, DETERMINED IT WAS FROM NR 2 PACK.  REPLACED DIRTY WATER SEPARATOR BAG FOR NR 2 PACK, NO ODOR NOTED RETURNED TO SERVICE.
